# SDR CHQA200900166

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 20,461 hours, 14,903 cycles
- Engine: Allsn AE3007A
- Engine time: 19,151 hours, 15,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800104
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5350, STL TO MSY.  CREW REPORTED A BLEED 2 VALVE CLOSED MESSAGE AFTER TAKEOFF AND WERE UNABLE TO OPEN THE VALVE.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BLEED 2 PUSHBUTTON AND THE BLEED 2 SYSTEM OPERATED NORMALLY.
